# SDR USAA2009121693354

- Difficulty date: November 30, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53470490003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON SHEAR PLATE ASSEMBLY BETWEEN FR 50 TO FR 51, S38R.  REPLACED WEB BETWEEN FR 50 TO FR 51, S38R IAW A320 SRM 51-72-11.
